Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 27, Issue 5 - Nov 2011
Volume 27, Issue 4 - Aug 2011
Volume 27, Issue 3 - May 2011
Volume 27, Issue 2 - Feb 2011
Volume 27, Issue 1 - Jan 2011
Selecting the target year
STRONG CONVERGENCE THEOREMS FOR ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS AND INVERSE-STRONGLY MONOTONE MAPPINGS
He, Xin-Feng ; Xu, Yong-Chun ; He, Zhen ;
East Asian mathematical journal , volume 27, issue 1, 2011, Pages 1~9
In this paper, we consider an iterative scheme for finding a common element of the set of fixed points of a asymptotically quasi nonexpansive mapping and the set of solutions of the variational inequality for an inverse strongly monotone mapping in a Hilbert space. Then we show that the sequence converges strongly to a common element of two sets. Using this result, we consider the problem of finding a common fixed point of a asymptotically quasi-nonexpansive mapping and strictly pseudocontractive mapping and the problem of finding a common element of the set of fixed points of a asymptotically quasi-nonexpansive mapping and the set of zeros of an inverse-strongly monotone mapping.
VISCOSITY METHODS OF APPROXIMATION FOR A COMMON SOLUTION OF A FINITE FAMILY OF ACCRETIVE OPERATORS
Chen, Jun-Min ; Zhang, Li-Juan ; Fan, Tie-Gang ;
East Asian mathematical journal , volume 27, issue 1, 2011, Pages 11~21
In this paper, we try to extend the viscosity approximation technique to find a particular common zero of a finite family of accretive mappings in a Banach space which is strictly convex reflexive and has a weakly sequentially continuous duality mapping. The explicit viscosity approximation scheme is proposed and its strong convergence to a solution of a variational inequality is proved.
PERFORMANCE OF MYOPIC POLICY FOR OPPORTUNISTIC SPECTRUM SHARING
Lee, Yu-Tae ;
East Asian mathematical journal , volume 27, issue 1, 2011, Pages 23~33
Due to underutilization of spectrum under current inefficient and static spectrum management policy, various kinds of opportunistic spectrum access (OSA) strategies have appeared. Myopic policy is a simple and robust OSA strategy with reduced complexity that maximizes immediate throughput. In this paper, we propose mathematical models to evaluate the throughput and the MAC delay of a myopic policy under saturation tra c conditions. Using the MAC delay distribution, we evaluate the packet delay of secondary users under nonsaturation conditions. Numerical results are given to show the performance of the myopic policy in cognitive radio networks.
CONVERGENCE THEOREMS OF A FINITE FAMILY OF ASYMPTOTICALLY QUASI-NONEXPANSIVE TYPE MAPPINGS IN BANACH SPACES
Saluja, Gurucharan Singh ;
East Asian mathematical journal , volume 27, issue 1, 2011, Pages 35~49
In this paper, we study multi-step iterative algorithm with errors and give the necessary and sufficient condition to converge to com mon fixed points for a finite family of asymptotically quasi-nonexpansive type mappings in Banach spaces. Also we have proved a strong convergence theorem to converge to common fixed points for a finite family said mappings on a nonempty compact convex subset of a uniformly convex Banach spaces. Our results extend and improve the corresponding results of [2, 4, 7, 8, 9, 10, 12, 15, 20].
ON AN EQUATION CONNECTED WITH THE THEORY FOR SPREADING OF ACOUSTIC WAVE
Zikirov, O.S. ;
East Asian mathematical journal , volume 27, issue 1, 2011, Pages 51~65
In the paper, we study questions on classical solvability of nonlocal problems for a third-order linear hyperbolic equation in a rectangular domain. The Riemann method is applied to the Goursat problem and solution is obtained in the integral form. Investigated problems are reduced to the uniquely solvable Volterra-type equation of second kind. Influence effects of coefficients at lowest derivatives on correctness of studied problems are detected.
ON HYBRID GROUP CELLULAR AUTOMATA
Kim, Jae-Gyeom ;
East Asian mathematical journal , volume 27, issue 1, 2011, Pages 67~73
We investigate some conditions for hybrid cellular automata to be group cellular automata.
ON FUZZY PRIME SUBMODULES OF FUZZY MULTIPLICATION MODULES
Lee, Dong-Soo ; Park, Chul-Hwan ;
East Asian mathematical journal , volume 27, issue 1, 2011, Pages 75~82
In this paper, we will introduce the concept of fuzzy mulitplication module. We will define a new operation called a product on th family of all fuzzy submodules of a fuzzy mulitplication module. We will define a fuzzy subset of the idealization ring R+M and find some relations with the product of fuzzy submodules and product of fuzzy ideals of the idealization ring R+M. Some properties of weakly fuzzy prime submoduels and fuzzy prime submodules which are de ned by T.K.Mukherjee M.K.Sen and D.Roy will be introduced. We will investigate some properties of fuzzy prime submodules of a fuzzy multiplication module.
ON SIGNED SPACES
Kim, Si-Ju ; Choi, Taeg-Young ;
East Asian mathematical journal , volume 27, issue 1, 2011, Pages 83~89
We denote by
the set of all matrices with the same sign pattern as A. A matrix A has signed -space provided there exists a set S of sign patterns such that the set of sign patterns of vectors in the -space of e
is S, for each e
. In this paper, we show that the number of sign patterns of elements in the row space of
. Also the number of sign patterns of vectors in the -space of a totally L-matrix is obtained.
ON STOCHASTIC OPTIMAL REINSURANCE AND INVESTMENT STRATEGIES FOR THE SURPLUS UNDER THE CEV MODEL
Jung, Eun-Ju ; Kim, Jai-Heui ;
East Asian mathematical journal , volume 27, issue 1, 2011, Pages 91~100
It is important to find an optimal strategy which maximize the surplus of the insurance company at the maturity time T. The purpose of this paper is to give an explicit expression for the optimal reinsurance and investment strategy, under the CEV model, which maximizes the expected exponential utility of the final value of the surplus at T. To do this optimization problem, the corresponding Hamilton-Jacobi-Bellman equation will be transformed a linear partial differential equation by applying a Legendre transform.